Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 256, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 4:21 PM EDT for Fannin County, Union County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2020, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 25, 2020, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 156 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284
WUUS52 KFFC 252021
SVRFFC
GAC111-291-252100-
/O.NEW.KFFC.SV.W.0256.200725T2021Z-200725T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
421 PM EDT Sat Jul 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Union County in north central Georgia...
Northeastern Fannin County in north central Georgia...
* Until 500 PM EDT.
* At 421 PM EDT, a severe thunderstorm was located over Culberson, or
9 miles northeast of Blue Ridge, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Morganton, Hemp, Nottely Dam, Loving, Mineral Bluff and Culberson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3486 8407 3488 8430 3499 8433 3499 8409
TIME...MOT...LOC 2021Z 267DEG 6KT 3497 8421
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
074
WWUS52 KFFC 252051
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
451 PM EDT Sat Jul 25 2020
GAC111-291-252100-
/O.CON.KFFC.SV.W.0256.000000T0000Z-200725T2100Z/
Union GA-Fannin GA-
451 PM EDT Sat Jul 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN UNION AND NORTHEASTERN FANNIN COUNTIES...
At 451 PM EDT, a severe thunderstorm was located over Culberson, or
10 miles southwest of Murphy, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Morganton, Hemp, Nottely Dam, Loving, Mineral Bluff and Culberson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3486 8407 3488 8430 3499 8433 3499 8409
TIME...MOT...LOC 2051Z 267DEG 6KT 3497 8415
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:01 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 25, 3:01 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Sat Jul 25 2020 .SHORT TERM /Tonight through Sunday Night/... Still trapped in stagnant pattern with only subtle changes next 36 hours. Slight weakness in upper ridge to continue to weaken slightly as ridge over the SW CONUS and western Atlantic build. Flow aloft should become light SEly but plenty of moisture so diurnal convection with 40-60 PoPs Sunday afternoon certainly reasonable. Only had to drop PoPs overnight but most blends doing OK on placement. SNELSON .LONG TERM /Monday through Saturday/... High pressure and weak steering aloft will continue to drive the afternoon convective pattern similar to the one we have seen for the better part of a month now. An upper level trough will bring a cold front down to the Tennessee river valley on Tuesday before stalling and being pulled off to the east along with the associated upper level low. This stationary front will increase the chance for pops across northern Georgia until Wednesday. Thunderstorms remain in the forecast as high pressure returns to the gulf pushing ample amounts of moisture into our area beginning Wednesday and running into the weekend. Temperatures should be moderated beginning this week thanks to increased rain chances. Highs in the low to mid 90s on Monday will gradually fall to the mid to upper 80s across the CWA which is around 5 degrees cooler than our climatological average temperatures for July. Most of the models are indicating an increase it tropical activity toward the end of the long term. While the European brings a system into Gulf, the GFS brings a powerful storm toward the southeastern coast. While there is still too much disagreement among the models to make any real predictions, we'll be keeping a careful eye on the tropics over the next several days. Vaughn && .AVIATION... 18Z Update... SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs in ATL metro and KAHN to show this. Winds will be light E to SE except near TSRA outflows. Very similar pattern and timing of clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus Sunday morning but possible at KMCN. //ATL Confidence...18Z Update... Medium confidence on TSRA timing and MVFR fog/stratus. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 69 90 71 93 / 40 40 30 30 Atlanta 71 89 72 91 / 40 50 30 40 Blairsville 64 82 65 84 / 50 60 40 60 Cartersville 70 91 71 91 / 40 50 40 50 Columbus 71 93 73 94 / 40 40 20 50 Gainesville 68 89 70 90 / 40 50 30 40 Macon 71 92 72 93 / 40 30 20 40 Rome 70 92 71 92 / 40 50 30 50 Peachtree City 69 91 71 92 / 40 50 30 40 Vidalia 72 92 74 94 / 40 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....Vaughn AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Sat Jul 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to develop over north and central Georgia this afternoon into the evening. A few storms could be strong with damaging winds, hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 25, 3:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Sat Jul 25 2020
GAZ078-252015-
Harris GA-
345 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS COUNTY UNTIL 415 PM EDT...
At 345 PM EDT...a strong thunderstorm was near Hamilton. This storm
was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hamilton, Mountain Hill and Whitesville-Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3285 8505 3282 8484 3267 8484 3270 8512
TIME...MOT...LOC 1945Z 008DEG 4KT 3277 8497
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 3:56 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Sat Jul 25 2020
GAZ053-054-252030-
Fayette GA-Coweta GA-
356 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE AND NORTHEASTERN
COWETA COUNTIES UNTIL 430 PM EDT...
At 356 PM EDT...a strong thunderstorm was over Peachtree City, or 8
miles southwest of Fayetteville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia, Cannongate,
Sandy Creek and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3350 8470 3351 8464 3351 8462 3350 8462
3350 8461 3351 8461 3352 8459 3352 8457
3335 8444 3331 8460 3340 8468
TIME...MOT...LOC 1956Z 008DEG 4KT 3340 8458
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 4:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Sat Jul 25 2020
GAZ041-252030-
Haralson GA-
401 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARALSON COUNTY UNTIL 430
PM EDT...
At 401 PM EDT...a strong thunderstorm was near Buchanan. This storm
was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Buchanan, Bremen and Waco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3389 8521 3390 8504 3372 8506 3370 8525
TIME...MOT...LOC 2001Z 008DEG 4KT 3381 8512
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 25, 4:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 ENE FAYETTEVILLE 33.46N 84.43W
07/25/2020 FAYETTE GA PUBLIC
A FEW TREES WERE BLOWN DOWN ACROSS CANNON DRIVE.
&&
EVENT NUMBER FFC2000959
LREAVESLocal storm report, Jul 25, 4:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 N FORSYTH 33.09N 83.93W
07/25/2020 MONROE GA PUBLIC
FOUR TREES WERE BLOWN DOWN ALONG SUTTON ROAD. ONE TREE
FELL PARTIALLY IN THE ROADWAY AND ANOTHER WAS REPORTED
ON A CAR.
&&
EVENT NUMBER FFC2000960
LREAVESSpecial weather statement, Jul 25, 4:19 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Sat Jul 25 2020
GAZ035-037-047-049-252045-
Morgan GA-Walton GA-Barrow GA-Oconee GA-
419 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW AND OCONEE COUNTIES UNTIL 445 PM EDT...
At 419 PM EDT...a strong thunderstorm was over Gratis, or 7 miles
northeast of Monroe...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Winder, Monroe, Statham, Bogart, North High Shoals, Bethlehem,
Bostwick, Good Hope, Fort Yargo State Park, Eastville, Pannell,
Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3396 8353 3374 8342 3374 8371 3398 8377
TIME...MOT...LOC 2019Z 347DEG 8KT 3387 8362
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jul 24, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 37 min |
| Jul 24, 10:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 25, 12:26 PM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jul 25, 12:47 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| Jul 25, 1:05 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 25, 1:15 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 25, 1:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jul 25, 1:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 25, 1:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 25, 1:59 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 25, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 25, 2:21 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 25, 2:22 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jefferson, Jones, Washington | 23 min |
| Jul 25, 2:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 35 min |
| Jul 25, 2:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Jul 25, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 47 min |
| Jul 25, 2:41 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 25, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 35 min |
| Jul 25, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 34 min |
| Jul 25, 2:58 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 25, 3:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton, Paulding | 39 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 24 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jul 25, 3:24 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 36 min |
| Jul 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 43 min |
| Jul 25, 3:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | FFC | Banks | 34 min |
| Jul 25, 3:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jul 25, 3:45 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 25, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 41 min |
| Jul 25, 3:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 32 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 30 min |
| Jul 25, 4:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 47 min |
| Jul 25, 4:19 PM EDT | Special Weather Statement | FFC | Oconee | 26 min |
| Jul 25, 4:25 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 25, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 42 min |
| Jul 25, 4:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 25, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery | 23 min |
| Jul 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 52 min |
| Jul 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 35 min |
| Jul 25, 4:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 25, 4:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 25, 4:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Jul 25, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 44 min |
| Jul 25, 5:12 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 25, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 47 min |
| Jul 25, 5:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jul 25, 5:23 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Jul 25, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 39 min |
| Jul 25, 5:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jul 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 45 min |
| Jul 25, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 25, 5:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 25, 6:00 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot | 36 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Walker | 51 min |
| Jul 25, 6:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 25, 6:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 25, 6:17 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Jul 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 23 min |
| Jul 25, 6:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 25, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 25, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 25, 6:58 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 25, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 34 min |
| Jul 25, 7:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.